# SDR C2XA97IA363

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S5397140220301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE STIFFENER ON FRAME 27A RT WAS FOUND TO BE CRACKED AT STRINGER 14.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IN ACCORDANCE WITH ATR 42 SRM 51-25-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
